# SDR ASAA2016040716321

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 2,280 hours, 761 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 11519321606
- Part serial: 115193211912
- Condition: Burned
- Location: Ee Bay
- Part time: 2,280 hours, 761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, ELECTRIC LIGHT ILLUMINATED FOLLOWED BY CABIN LIGHTS FAILURE.  ACFT GROUNDED.  R & R R607, NO HELP.  WHILE T/S USING SSM 24-51-11 PAGE 103, SHEET 2 FOUND BURNED TERMINAL RINGS AND WIRES ON B-PHASE.  REMOVED POWER DISTRIBUTION PANEL P91 IAW AMM 24-21-21-000-801. INSTALLED PDP IAW AMM 24-21-21-400-801,  ALL OPS CHECKS COMPLETED, ALL OPS NORMAL.
